×

Found 51 Documents (Results 1–51)

100
MathJax

Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction. (English. Russian original) Zbl 1326.82028

Theor. Math. Phys. 182, No. 3, 329-355 (2015); translation from Teor. Mat. Fiz. 182, No. 3, 373-404 (2015).
MSC:  82D55 34M03 33C15
PDF BibTeX XML Cite
Full Text: DOI

Complete systems of Bessel functions of third kind in spaces of holomorphic functions. (English) Zbl 1253.30012

Marinov, Marin (ed.) et al., Applications of mathematics in engineering and economics. Proceedings of the 28th international summer school, AMEE ’02, Sozopol, Bulgaria, June 8–11, 2002. Sofia: Bulvest (ISBN 954-18-0301-6/pbk). 64-71 (2003).
MSC:  30B60 33C10 33C45
PDF BibTeX XML Cite

Regularity properties of generalized Harish-Chandra expansions. (English) Zbl 1015.43015

Strasburger, Aleksander (ed.) et al., Geometry and analysis on finite- and infinite-dimensional Lie groups. Proceedings of the workshop on Lie groups and Lie algebras, Bȩdlewo, Poland, September 4-15, 2000. Warszawa: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 55, 335-348 (2002).
MSC:  43A90 33C67
PDF BibTeX XML Cite
Full Text: Link

Hypergeometric functions on reductive groups. (English) Zbl 0987.33008

Saito, M.-H. (ed.) et al., Integrable systems and algebraic geometry. Proceedings of the 41st Taniguchi symposium, Kobe, Japan, June 30-July 4, 1997, and in Kyoto, Japan, July 7-11, 1997. Singapore: World Scientific. 236-281 (1998).
PDF BibTeX XML Cite
Full Text: arXiv

On the rigidity of differential systems modelled on Hermitian symmetric spaces and disproofs of a conjecture concerning modular interpretations of configuration spaces. (English) Zbl 0908.17013

Akahori, Takao (ed.) et al., CR-geometry and overdetermined systems. Based on the lectures delivered at the conference, Osaka, Japan, December 19–21, 1994. On the occasion of Kuranishi’s 70th birthday. Tokyo: Kinokuniya Company. Adv. Stud. Pure Math. 25, 318-354 (1997).
Reviewer: V.L.Popov (Moskva)
MSC:  17B56 32M99
PDF BibTeX XML Cite

Complete systems of Kummer and Weber-Hermite functions in spaces of holomorphic functions. (English) Zbl 0845.30002

Behara, Minaketan (ed.) et al., Proceedings of the 2nd Gauss symposium. Conference A: Mathematics and theoretical physics, Munich, Germany, August 2-7, 1993. Berlin: Walter de Gruyter. Symposia Gaussiana. 723-731 (1995).
MSC:  30B60 33C15 42C30
PDF BibTeX XML Cite

On approximation, by algebraic numbers, of the solutions of some equations containing \(E\)-functions. (English. Russian original) Zbl 0896.11028

Proc. Steklov Inst. Math. 207, 63-66 (1995); translation from Tr. Mat. Inst. Steklova 207, 66-69 (1994).
PDF BibTeX XML Cite

Series expansions of analytic functions for biorthogonal systems of special functions. (Reihenentwicklungen analytischer Funktionen nach Biorthogonalsystemen spezieller Funktionen.) (German) Zbl 0792.30001

Essen: Univ.-GHS Essen, FB Math. u. Informatik, vi, 128 S. (1992).
MSC:  30B60 33C15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software